Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2008, Article ID 394103, 13 pages
http://dx.doi.org/10.1155/2008/394103
Research Article

An Approximate Solution for Boundary Value Problems in Structural Engineering and Fluid Mechanics

1Departments of Civil Engineering and Mechanical Engineering, Mazandaran University of Technology, P.O. Box 484, Babol, Iran
2Technical and Engineering Faculty, Gorgan University of Agricultural Sciences and Natural Resources, Gorgan, Iran

Received 10 January 2008; Accepted 19 May 2008

Academic Editor: David Chelidze

Copyright © 2008 A. Barari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Barari, M. Omidvar, D. D. Ganji, and Abbas Tahmasebi Poor, “An Approximate Solution for Boundary Value Problems in Structural Engineering and Fluid Mechanics,” Mathematical Problems in Engineering, vol. 2008, Article ID 394103, 13 pages, 2008. https://doi.org/10.1155/2008/394103.